Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Brauer group of a real curve


Authors: F. R. Demeyer and M. A. Knus
Journal: Proc. Amer. Math. Soc. 57 (1976), 227-232
MSC: Primary 14G99; Secondary 14F05
DOI: https://doi.org/10.1090/S0002-9939-1976-0412193-7
MathSciNet review: 0412193
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Brauer group of a real algebraic affine curve is a finite group of exponent 2 whose rank is the number of connected real components (in the strong topology) of the curve.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14G99, 14F05

Retrieve articles in all journals with MSC: 14G99, 14F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0412193-7
Article copyright: © Copyright 1976 American Mathematical Society